# SDR SWAA2021071292796

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 807-847
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPT L/H FLOOR TRANSITION ANGLE STA 807-847 HAS EVIDENCE OF CORROSION AROUND FASTENER HOLES.   CLEANED LIGHT SURFACE CORROSION FOUND WITHIN LIMITS TREATED AND PRIMED PER SRM 53-00-53-1A-2 WORK TO BE CONTINUED ON TTG8Q005QV54.
